Toggle Main Menu Toggle Search

ePrints

Dynamic Routing Between Two Queues with Unreliable Servers

Lookup NU author(s): Simon Martin, Emeritus Professor Isi Mitrani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Martin S, Mitrani I

Publication type: Article

Journal: International Journal of Simulation

Year: 2004

Volume: 5

Issue: 5

Pages: 38-48

ISSN (print): 1473-8031

ISSN (electronic): 1473-804X

Publisher: UK Simulation Society

URL: http://ducati.doc.ntu.ac.uk/uksim/journal/Vol-5/No-5/four.pdf


Actions

    Link to this publication


Share